I noticed one of the infrequent side effects is irregular menstruation which I am currently experiencing. Any others experience this?
i recently started taking contrave and started spotting that same week. I am on prevafim for birth control and usually do not have a period. 2 weeks later I am still having a period =(. Will this eventually go back to normal? I had the same problem with trokendi and I actually liked those pills but had to stop taking them due to bleeding for almost 2 months straight!
I have very regular menstrual cycles. I track them with an app called "P Tracker" because I can't remember anything. My last cycle started exactly 2 weeks ago and boom! This morning I'm bleeding again. I've been taking contrave for a little over a month and I hope this isn't what I have to look forward to, because I really like it.
I started Contrave 4 months ago. The first month my cycle started the normal time but was extremely heavy and prolonged for several days. Didn't really have much cramping but felt really fatigued and irritable. Recently, during my last period I passed several blood clots. I was nervous about it and asked my doctor. She said it's nothing to be worried about as my body is just getting rid of extra waste as I lose weight. So I guess that makes sense.
I've been in menopause for 3 years and I'm on HRT. I have started spotting. The first day were large clots, now just lite. This is the second time I have taken it. Last time I took it I only spotted for a short time. This time it's going on 3 weeks! But, I like the results, down 11 pounds. The first time I lost 21 pounds and I was maintaining until I had an accident and couldn't exercise for a long time.
This isn't a response, I'm sorry. The whole process of identifying "signs" and "roads" to soo long I didn't want to go back to the start... anyway. I had been taking sertraline (a generic of Zoloft). My Dr. switched me over to contrave and told me to stop taking sertraline, but it was a difficult transition. At first I didn't notice it as much, but now (3rd week, 3 pills a day) I'm weeping daily! It doesn't help that I'm a week overdue for my period. My tubes are tied so I know I'm not pregnant, just feel that "PMS" dragging on and on... I can't decide if it's the contrave or the PMS or the contrave causing the never ending PMS. Any thoughts would be greatly appreciated! I don't want to stop taking it if things will work themselves out, but at the same time my mental health is feeling pretty fragile right now.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Oct 2015 • 2 answers
I'm on day 10 of taking Contrave. I lost 2.8 pounds my first week. My dr has only prescribed 2 pills
Posted 17 Mar 2017 • 3 answers
Posted 10 Jun 2017 • 1 answer
Posted 25 Aug 2017 • 1 answer
Posted 26 Jan 2018 • 4 answers